# SDR NSVA2011317

- Difficulty date: November 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N380NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4380
- Aircraft time: 566 hours, 532 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB NR 2 ENGINE LOST TORQUE, THEN COMPLETELY LOST POWER.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD.  IN FLIGHT SHUT DOWN.
